MAUDE Adverse Event Report: Alphatec Spine, Inc. Invictus Spinal Fixation System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

Alphatec Spine, Inc. Invictus Spinal Fixation System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55405-090-080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal deformity (4886)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
Invictus Spinal Fixation System
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
+1(760)356-6777
MDR Report Key50936608
Report Number2027467-2026-00203
Device Sequence Number10722341
Product Code NKB
UDI-Device Identifier00190376452296
UDI-Public(01)00190376452296
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55405-090-080
Device Catalogue Number55405-090-080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale